A dynamical system of billiard type
Differencialʹnye uravneniâ, Tome 24 (1988) no. 9, pp. 1611-1622
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_9_a16,
author = {R. P. Tarasov},
title = {A dynamical system of billiard type},
journal = {Differencialʹnye uravneni\^a},
pages = {1611--1622},
year = {1988},
volume = {24},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_9_a16/}
}
R. P. Tarasov. A dynamical system of billiard type. Differencialʹnye uravneniâ, Tome 24 (1988) no. 9, pp. 1611-1622. http://geodesic.mathdoc.fr/item/DE_1988_24_9_a16/